Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 97, NWS Albuquerque, NM

August 18, 2018Curry County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 18, 2018, 10:37 PM MDT for Curry County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2018, 10:37 PM MDT (04:37 UTC)
Expired
Aug 19, 2018, 1:30 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 49 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

410 
WGUS55 KABQ 190437
FFWABQ
NMC009-190730-
/O.NEW.KABQ.FF.W.0097.180819T0437Z-180819T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
1037 PM MDT SAT AUG 18 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Curry County in east central New Mexico...

* Until 130 AM MDT.

* At 1035 PM MDT, emergency management officials reported heavy rain 
  across the warned area. Radar estimates between one to two inches 
  of rain have already fallen with additional strong storms and 
  heavy rain continuing through the 1130 PM MDT. Flash flooding is 
  already occurring with water infiltrating some homes in 
  northwestern to north central Clovis and additional flooding 
  expected through midnight.

* Some locations that will experience flooding include...
  Clovis, Farwell, Texico, Portair and Cannon Air Force Base. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flash flooding.

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3431 10331 3448 10331 3448 10305 3446 10304
      3431 10304

$$

Shoemake
2 follow-up statements
948 
WGUS75 KABQ 190542
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1142 PM MDT SAT AUG 18 2018

NMC009-190730-
/O.CON.KABQ.FF.W.0097.000000T0000Z-180819T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry-
1142 PM MDT SAT AUG 18 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MDT FOR
SOUTHEASTERN CURRY COUNTY...

At 1137 PM MDT, National Weather Service meteorologists continued to 
observe a flash flooding threat within the Clovis area due to recent 
heavy rainfall. Rainfall gauges reported over two inches of rain in 
northwestern Clovis, and while rainfall has now diminished, 
significant ponding of water and a threat for flash flooding is 
expected to continue through at least midnight.

Some locations that will experience flooding include...
Clovis, Farwell, Texico, Portair and Cannon Air Force Base. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flash flooding. Do not attempt to cross flooded roads. 
The water depth may be too great to allow your car to cross safely.

To report flooding, contact the National Weather Service Office in 
Albuquerque at 1.888.386.7637 when you can do so safely.

&&

LAT...LON 3431 10331 3448 10331 3448 10305 3446 10304
      3431 10304

$$

Shoemake
735 
WGUS75 KABQ 190722
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
122 AM MDT SUN AUG 19 2018

NMC009-190731-
/O.EXP.KABQ.FF.W.0097.000000T0000Z-180819T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Curry-
122 AM MDT SUN AUG 19 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CURRY COUNTY WILL EXPIRE
AT 130 AM MDT...

The heavy rain has ended, and any flood waters should continue to 
recede slowly through the morning hours. Expect significant ponding 
of water in low lying areas and in street intersections. Please 
continue to heed any remaining road closures.

LAT...LON 3431 10331 3448 10331 3448 10305 3446 10304
      3431 10304

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 8:22 PM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 18, 8:22 PM MDT, 2 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
822 PM MDT Sat Aug 18 2018

.UPDATE...
Quick update to decrease 1st period PoPs based on latest radar trends
and HRRR output. Severe threat has diminished, although a few
stronger storms are still possible through the evening hours across
the east central plains.

&&

.PREV DISCUSSION...529 PM MDT Sat Aug 18 2018...
.AVIATION...
00Z TAF CYCLE
Round of strong to severe storms moving southeast across the state
may impact KSAF and KLVS early this evening and will likely impact
KTCC, where strong to damaging winds and hail are possible between
0130-0300Z. MVFR conditions will accompany storms at KTCC, with
short-lived IFR conditions possible. KABQ and KAEG look to be spared
from this round. Otherwise, VFR conditions prevail and are forecast
to persist. Northwest breezes with gusts will pick- up again Sunday
afternoon at KGUP and KFMN.

11

&&

.PREV DISCUSSION...256 AM MDT Sat Aug 18 2018...
.SYNOPSIS...
An atypical upper level trough is expected to drag across
northeastern New Mexico this afternoon and into the evening,
providing lift and unstable conditions for scattered to numerous
thunderstorms, some of which will turn strong to severe. Showers and
thunderstorms will also form along the higher terrain of central and
western New Mexico early this afternoon, but will be shunted eastward
as the afternoon wears on. On Sunday, storms will be few in number
during the daytime due to drier air that will have worked in behind
the previously mentioned disturbance aloft, but a cold front will
spill into the eastern plains of New Mexico late Sunday and Sunday
night with a few storms possible. Gusty winds will accompany the
front, including parts of the Rio Grande valley as the front surges
westward Sunday night. Thunderstorm chances will be fairly low early
next week as moisture struggles to slowly return to the area.

&&

.DISCUSSION...
Upper low over northern ID will drop an unseasonably strong short
wave trough into eastern CO and northeastern NM late today. Southerly
surface flow over the plains of NM will be topped with increasing
north-westerlies aloft, a veering wind profile that will give plenty
of directional and speed shear for strong to severe storms today
and this evening. Abundant instability will also be present with NWP
advertising scattered areas of 2,000+ J/kg of CAPE and lifted indices
of -3 to -6 C over much of northeastern NM as well as some east
central parts of the state. Have included likely POPs for some of
these areas with mention of large hail and damaging winds. The other
notable feature with the trough will be the pronounced dry slot
working in immediately behind the trough axis. This sharp moisture
gradient will likely act as a trigger for storms, but the impending
drier air will also lead to a quick suppression of storms once the
wave aloft passes through. Quick storm motions to the southeast
should limit the flash flooding threat, but PWATs ahead of the trough
axis will be quite healthy.

On Sunday, a cold front will be spilling southward down the plains
as the remnant lobe of energy from ID finally drops into KS. Western
NM will be void of storms as the drier air will limit convective
initiation on Sunday, but a few isolated cells will be possible along
and just east of the Sangres. While storms appear to hold off for
much of the day Sunday, a line of convection is depicted by the NAM,
dropping along the leading edge of the front in the plains into the
evening and overnight. While the NAM is the most aggressive model
with this frontally-induced line of convection, it seems reasonable
given the fast propagation speed and the favorable thermal/moisture/wind
profiles ahead of the front. A gusty east canyon wind will spill
into central zones Sunday night and early Monday morning.

On Monday, in the wake of the front temperatures will cool a couple
degrees below average in central to eastern NM. Storms will be hard
to come by as the PWATs will be fairly low with the best moisture
shunted to the southern tier of NM. Through this time the upper high
will take residence near the NM-AZ border with dewpoints remaining
healthy in eastern NM, but the deeper moisture and juicier PWATs
will likely not arrive Tuesday either as the high builds more
directly over NM. Temperatures will rebound several degrees into
Tuesday with daytime highs exceeding normal by a couple of degrees in
many locales.

Forecast models diverge into the middle and latter parts of next week
with regards to the placement and strength of the high and
consequentially the steering of deeper moisture into or around NM.
Am tending to lean toward the European solution that ever-so-slowly
takes the high slightly east of NM and gradually introduces more
moisture into the far western and northern tiers of the state.

52

&&

.FIRE WEATHER...
Another round of afternoon tstms is expected, forming over the high
terrain before moving off to the E/SE this evening. Storms east of
the central mtn chain could become severe, producing strong erratic
downburst winds and large hail. Changes begin to arrive across the
far northwest where drier air behind a trough to our N will cutoff
tstm/shower activity early today. NW winds are also expected to pick
up to 20-25 kts near the Four Corners just before sunset.

The punch of much drier air reaches the RGV during the day Sunday,
as a backdoor front protects sfc moisture east of the central mtns.
Another round of breezy NW winds can be expected Sunday afternoon
over the NW Plateau, with Haines6 and MinRHs dipping to ~10%. A few
hours of elevated to critical fire weather is possible as the NW
winds pick up over the NW Plateau late Sun afternoon. A significant
downtrend in tstm coverage is also expected Sun, although a few
isold tstms can't be ruled out over the east-central plains.

The backdoor front wins out Sun night, surging through the gaps of
the central mtn chain reaching the continental divide Mon morning.
Moisture trends up behind backdoor front across the west through Tue
as the upper high builds back over NM allowing a better tap into
monsoon moisture over AZ. Some of the moisture works its way into
far western NM. Thunderstorm coverage also trends up through the
middle to latter half of next week.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

99
Hazardous weather outlook, Aug 18, 7:56 AM MDT, 14 hours 41 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Albuquerque NM
756 AM MDT Sat Aug 18 2018

NMZ501>540-191400-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
756 AM MDT Sat Aug 18 2018

UPDATED FOR TODAY'S SLIGHT RISK OF SEVERE THUNDERSTORMS

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms this afternoon and
evening across the Northeast Highlands and Northeast Plains where
hail up to the size of golf balls and damaging winds will be
possible. Thunderstorms will also be capable of producing
torrential downpours this afternoon and evening, especially
across northeast New Mexico where rain rates may exceed 1 inch
per half hour in a few of the stronger storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few additional strong storms will be possible in eastern New Mexico
Sunday evening with hail and gusty downburst winds possible. A cold
front will surge through gaps and canyons within the central mountain
chain Sunday night, leading to gusty winds of 45 to perhaps 50 mph
in the Middle Rio Grande Valley including Albuquerque.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening east of
the Sangre de Cristo Mountains to the border with Texas and Oklahoma.

Spotters are encouraged to report any observed severe weather
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

44
Corrected DAY ONE to mention locally heavy rainfall

In the hours before

Special weather statement, Aug 18, 6:38 PM MDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
638 PM MDT SAT AUG 18 2018

NMZ540-190130-
Southwest Chaves County-
638 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
730 PM MDT...

At 638 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Dunken, or 22 miles northeast of Timberon, moving south
at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

This storm will remain over mainly rural areas of southwestern Chaves
County.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3283 10535 3286 10525 3258 10510 3252 10535
TIME...MOT...LOC 0038Z 344DEG 16KT 3277 10533

CA
Special weather statement, Aug 18, 6:59 PM MDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
659 PM MDT SAT AUG 18 2018

NMZ531>535-190130-
Eastern San Miguel County-Harding County-Guadalupe County-Curry
County-Quay County-
659 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...
SOUTHEASTERN HARDING...QUAY...NORTHEASTERN CURRY AND NORTHEASTERN
GUADALUPE COUNTIES UNTIL 730 PM MDT...

At 656 PM MDT, Doppler radar was tracking strong thunderstorms as
well as an outflow boundary along a line extending from 12 miles
north of Logan to 9 miles west of Ute Lake State Park to near
Conchas Dam to 10 miles south of Trujillo. Movement was southeast at
35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms along with heavy rain and frequent and dangerous cloud
to ground lightning. Gusty winds associated with the outflow
boundary may precede the arrival of thunderstorms.

Locations impacted include...
Quay, Tucumcari, Santa Rosa, Logan, San Jon, Montoya, Glenrio,
Conchas Lake State Park, Conchas Dam and Puerto De Luna.

This includes Interstate 40 between Mile Markers 274 and 373.

Frequent dangerous cloud to ground lightning is occurring with these
storms. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3490 10366 3477 10465 3532 10479 3536 10479
      3542 10482 3543 10419 3536 10370 3563 10344
      3541 10304 3493 10304
TIME...MOT...LOC 0056Z 310DEG 31KT 3554 10345 3533 10365 3540 10414
3539 10469
Local storm report, Aug 18, 7:28 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
728 PM MDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             2 E GLORIETA            35.59N 105.73W
08/18/2018  M1.00 INCH       SANTA FE           NM   COCORAHS

&&

EVENT NUMBER ABQ201800821

TRM
Special weather statement, Aug 18, 7:33 PM MDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
733 PM MDT SAT AUG 18 2018

NMZ534-190200-
Quay County-
733 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY COUNTY UNTIL
800 PM MDT...

At 732 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Nara Visa to 8 miles south of
Logan to near Tucumcari. Movement was southeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms along with heavy rain.

Locations impacted include...
Tucumcari, San Jon and Bard.

This includes Interstate 40 between Mile Markers 337 and 373.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3484 10355 3508 10387 3527 10344 3558 10316
      3554 10304 3507 10305
TIME...MOT...LOC 0132Z 302DEG 22KT 3549 10315 3524 10338 3508 10373
Local storm report, Aug 18, 8:21 PM MDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
821 PM MDT SAT AUG 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             LAMA                    36.65N 105.63W
08/18/2018  M0.75 INCH       TAOS               NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201800822

TRM
Special weather statement, Aug 18, 9:40 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
940 PM MDT SAT AUG 18 2018

NMZ535-536-190430-
Roosevelt County-Curry County-
940 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT AND CURRY
COUNTIES UNTIL 1030 PM MDT...

At 940 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cannon Air Force Base, or near Clovis, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Clovis, Texico, Melrose, Saint Vrain, Cannon Air Force Base,
Ranchvale, Portair and Pleasant Hill.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3433 10391 3461 10373 3461 10371 3463 10371
      3469 10367 3469 10304 3427 10305
TIME...MOT...LOC 0340Z 308DEG 19KT 3441 10330

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 6:08 PM MDTSpecial Weather StatementABQSanta Fe37 min
Aug 18, 6:11 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel2 hr
Aug 18, 6:24 PM MDTSpecial Weather StatementABQHarding36 min
Aug 18, 6:38 PM MDTSpecial Weather StatementABQOtero52 min
Aug 18, 6:39 PM MDTAreal Flood AdvisoryABQHarding, San Miguel111 min
Aug 18, 6:59 PM MDTSpecial Weather StatementABQQuay31 min
Aug 18, 7:33 PM MDTSpecial Weather StatementABQQuay27 min
Aug 18, 7:41 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel2 hr
Aug 18, 8:48 PM MDTAreal Flood AdvisoryABQCurry, Quay117 min
Aug 18, 9:40 PM MDTSpecial Weather StatementABQCurry50 min
Aug 18, 10:22 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt113 min
Aug 19, 2:43 AM MDTWind AdvisoryABQ25 hr
Aug 19, 2:09 PM MDTSpecial Weather StatementABQUnion21 min
Aug 19, 2:48 PM MDTSpecial Weather StatementABQHarding27 min
Aug 19, 3:17 PM MDTSpecial Weather StatementABQMora28 min
Aug 19, 3:18 PM MDTSpecial Weather StatementABQHarding27 min
Aug 19, 3:29 PM MDTSevere Thunderstorm WarningABQColfax, Mora61 min
Aug 19, 3:44 PM MDTSpecial Weather StatementABQHarding16 min
Aug 19, 4:03 PM MDTSevere Thunderstorm WarningABQMora, San Miguel57 min
Aug 19, 4:23 PM MDTTornado WarningABQSan Miguel37 min
Aug 19, 4:48 PM MDTTornado WarningABQSan Miguel27 min
Aug 19, 4:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min
Aug 19, 5:39 PM MDTSevere Thunderstorm WarningABQSan Miguel66 min
Aug 19, 5:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel58 min
Aug 19, 5:55 PM MDTAreal Flood AdvisoryABQColfax2 hr

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.